JournalszaaVol. 22 , No. 4DOI 10.4171/zaa/1176

Fixed Point Theorems for Decomposable Multi-Valued Maps and Applications

  • Radu Precup

    University of Cluj-Napoca, Romania
Fixed Point Theorems for Decomposable Multi-Valued Maps and Applications cover

Abstract

We present fixed point theorems for weakly sequentially upper semicontinuous decomposable non--convex-valued maps. They are based on an extension of the Arino-Gautier-Penot Fixed Point Theorem for weakly sequentially upper semicontinuous maps with convex values. Applications are given to abstract operator inclusions in Lp spaces. An example is included to illustrate the theory.